# SDR DHLA2008745597

- Difficulty date: September 3, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN WITH RIVETS WITHOUT EDGE MARGIN FROM BS 720E+2 TO BS 720E+7.5 BETWEEN S-21L AND S-22L.  REPAIRED FUSELAGE EXTERNAL SKIN SECTION FROM BS 720D+17.5 TO BS 720E+17.5 BETWEEN S-20L AND S-23L IAW B727 SRM 53-30-3 FIG 1.
